Extended Tauberian Theorem for the weighted mean Method of Summability

  • І. Çanak
  • Ü. Totur

Abstract

We prove a new Tauberian-like theorem. For a real sequence u = (u n ), on the basis of the weighted mean summability of its generator sequence (V (0) n,p (∆u)) and some other conditions, this theorem establishes the property of slow oscillation of the indicated sequence.
Published
25.07.2013
How to Cite
ÇanakІ., and Totur Ü. “Extended Tauberian Theorem for the Weighted Mean Method of Summability”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 7, July 2013, pp. 928–935, http://umj.imath.kiev.ua/index.php/umj/article/view/2478.
Section
Research articles